# SDR 9901626641

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: AV16E12154
- Condition: Leaking
- Location: Nr 4 Hyd Syst
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 4 HYDRAULIC SYSTEM LOW QUANTITY LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 4 HYDRAULIC SHUTOFF VALVE.  OPERATIONAL CHECK GOOD.
